# SDR USAA2012032900011

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 46,643 hours, 17,381 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Mask
- Part number: 11900311
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE MASK MISSING.  MAINTENANCE REPLACED SMOKE MASK AS REQUIRED.
